MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 4/3 X 11.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD TAPERED IMPLANT 4/3 X 11.5MM; DENTAL IMPLANT
Catalog Number BNPT4311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number - (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the patient came to the office claiming that the implant at tooth location #6 was inflamed.The implant was removed due to peri-implantitis.

Brand Name
3I T3 WITH DCD TAPERED IMPLANT 4/3 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18885669
Report Number0001038806-2024-00433
Device Sequence Number2997282
Product Code DZE
UDI-Device Identifier00844868028338
UDI-Public(01)00844868028338(17)260729(10)2021071173
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberBNPT4311
Device Lot Number2021071173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BIOMET ABUTMENT.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic